RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 1(23), Pages 216–221 (Mi umn8691)  

This article is cited in 15 scientific papers (total in 15 papers)

Problems and Notes

A remark on the polynomials of P. L. Chebyshev deviating the least from a given function

A. N. Kolmogorov


Full text: PDF file (492 kB)

Bibliographic databases:

Citation: A. N. Kolmogorov, “A remark on the polynomials of P. L. Chebyshev deviating the least from a given function”, Uspekhi Mat. Nauk, 3:1(23) (1948), 216–221

Citation in format AMSBIB
\Bibitem{Kol48}
\by A.~N.~Kolmogorov
\paper A~remark on the polynomials of P.\,L.~Chebyshev deviating the least from a~given function
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 1(23)
\pages 216--221
\mathnet{http://mi.mathnet.ru/umn8691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25609}
\zmath{https://zbmath.org/?q=an:0030.02803}


Linking options:
  • http://mi.mathnet.ru/eng/umn8691
  • http://mi.mathnet.ru/eng/umn/v3/i1/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
    2. L. P. Vlasov, “Approximative properties of sets in normed linear shaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    3. V. A. Koshcheev, “Chebyshev systems of locally analytic functions”, Math. Notes, 55:4 (1994), 358–366  mathnet  crossref  mathscinet  zmath  isi
    4. V. M. Tikhomirov, “Harmonics and splines as optimal tools for approximation and recovery”, Russian Math. Surveys, 50:2 (1995), 355–402  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. E. A. Sevast'yanov, “Haar problem for sign-sensitive approximations”, Sb. Math., 188:2 (1997), 265–297  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Koshcheev, “Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions”, Math. Notes, 62:2 (1997), 216–222  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
    8. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Proc. Steklov Inst. Math., 239 (2002), 55–73  mathnet  mathscinet  zmath
    9. A. V. Pokrovskii, “The best asymmetric approximation in spaces of continuous functions”, Izv. Math., 70:4 (2006), 809–839  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Bogatyi, SA, “Finite-to-one maps”, Topology and Its Applications, 155:17–18 (2008), 1876  crossref  isi  elib
    11. S. I. Bogataya, S. A. Bogatyi, E. A. Kudryavtseva, “An inverse theorem on ‘economic’ maps”, Sb. Math., 203:4 (2012), 554–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. P. A. Borodin, “Approximation by simple partial fractions with constraints on the poles”, Sb. Math., 203:11 (2012), 1553–1570  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. V. I. Berdyshev, “Linear approximation of vector functions”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 40–45  mathnet  crossref  mathscinet  isi  elib
    14. M. I. Ganzburg, “Exact errors of best approximation for complex-valued periodic functions”, Sb. Math., 209:3 (2018), 421–431  mathnet  crossref  crossref  adsnasa  isi  elib
    15. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Успехи математических наук
    Number of views:
    This page:525
    Full text:334
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019